MURAL - Maynooth University Research Archive Library



    Khintchine’s theorem and approximation of zero by the values of integer polynomials in different metrics


    Budarina, Natalia and Dickinson, Detta and Bernik, Vasili (2007) Khintchine’s theorem and approximation of zero by the values of integer polynomials in different metrics. Doklady Mathematics, 75 (2). pp. 201-203. ISSN 1064-5624

    [img]
    Preview
    Download (170kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Abstract included in text.

    Item Type: Article
    Additional Information: Cite as: Budarina, N.V., Dickinson, D. & Bernik, V.I. Dokl. Math. (2007) 75: 201. https://doi.org/10.1134/S106456240702007X
    Keywords: Irreducible Polynomial; Metic Nature; Monotonicity Assumption; Proof Sketch;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10116
    Identification Number: https://doi.org/10.1134/S106456240702007X
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 18 Oct 2018 13:44
    Journal or Publication Title: Doklady Mathematics
    Publisher: Pleiades Publishing
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year